Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 488, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Oct 1, 2009, 2:03 PM CDT for McIntosh County, Okfuskee County, Okmulgee County, Oklahoma. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 1, 2009, 2:03 PM CDT (19:03 UTC)
- Expired
- Oct 1, 2009, 3:00 PM CDT
- In force
- 57 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties McIntosh County, OK, Okfuskee County, OK, Okmulgee County, OK
The radar
The Tulsa radar (KINX), 94 km from the middle of the area, began a volume at 19:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 1, 2:10 PM CDT | TSTM WND DMG | Weleetka, OK | TREE BRANCHES DOWN FROM WIND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 1, 1:16 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 7.1 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1967 J/kg
- Mixed-layer CIN
- -251 J/kg
- Mixed-layer LCL
- 546 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 519 m²/s²
- 0-3 km storm-relative helicity
- 526 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 011903
SVRTSA
OKC091-107-111-012000-
/O.NEW.KTSA.SV.W.0488.091001T1903Z-091001T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
203 PM CDT THU OCT 1 2009
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA
SOUTHERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 300 PM CDT
* AT 203 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HENRYETTA TO WELEETKA...MOVING EAST AT 30 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...WELEETKA...
SCHULTER...HENRYETTA...DEWAR...GRAYSON...HOFFMAN...RAIFORD...
STIDHAM...RENTIESVILLE...VIVIAN AND CHECOTAH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3553 9605 3556 9535 3524 9563 3523 9599
3529 9599 3529 9633
TIME...MOT...LOC 1903Z 265DEG 26KT 3547 9601 3530 9622
$$2 follow-up statements
000
WWUS54 KTSA 011922
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
222 PM CDT THU OCT 1 2009
OKC091-107-111-012000-
/O.CON.KTSA.SV.W.0488.000000T0000Z-091001T2000Z/
OKMULGEE OK-OKFUSKEE OK-MCINTOSH OK-
222 PM CDT THU OCT 1 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR MCINTOSH...SOUTHEASTERN OKFUSKEE AND SOUTHERN OKMULGEE
COUNTIES...
AT 222 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HOFFMAN TO 10 MILES SOUTHWEST OF HENRYETTA...MOVING
EAST AT 30 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...HITCHITA...
PIERCE...RAIFORD...STIDHAM...RENTIESVILLE...ONAPA...VIVIAN AND
CHECOTAH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3554 9590 3556 9535 3524 9563 3523 9599
3529 9599 3529 9617
TIME...MOT...LOC 1923Z 265DEG 26KT 3548 9584 3531 9605
$$000
WWUS54 KTSA 011941
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
241 PM CDT THU OCT 1 2009
OKC107-111-011952-
/O.CAN.KTSA.SV.W.0488.000000T0000Z-091001T2000Z/
OKMULGEE OK-OKFUSKEE OK-
241 PM CDT THU OCT 1 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OKFUSKEE AND
SOUTHERN OKMULGEE COUNTIES IS CANCELLED...
LAT...LON 3539 9589 3539 9588 3540 9588 3546 9581
3551 9539 3524 9563 3523 9599 3529 9599
TIME...MOT...LOC 1942Z 275DEG 23KT 3534 9575 3518 9603
$$
OKC091-012000-
/O.CON.KTSA.SV.W.0488.000000T0000Z-091001T2000Z/
MCINTOSH OK-
241 PM CDT THU OCT 1 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR CENTRAL MCINTOSH COUNTY...
AT 241 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM STIDHAM TO 15 MILES SOUTHWEST OF RAIFORD...MOVING EAST
AT 25 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...PIERCE...
STIDHAM...RAIFORD...VIVIAN...ONAPA AND CHECOTAH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3539 9589 3539 9588 3540 9588 3546 9581
3551 9539 3524 9563 3523 9599 3529 9599
TIME...MOT...LOC 1942Z 275DEG 23KT 3534 9575 3518 9603
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 1, 12:28 PM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, Oct 1, 12:28 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1228 PM CDT THU OCT 1 2009 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM. COLD FRONT WILL BE MOVING THROUGH THE KTUL/KRVS TAF SITES BETWEEN 18-19Z. AN ISOLATED THUNDERSTORM WILL BE POSSIBLE...ALTHOUGH DEVELOPMENT WILL LIKELY BE JUST EAST OF THE TAF SITES. THUNDERSTORMS WILL INCREASE IN COVERAGE THIS AFTERNOON...IMPACTING THE KMLC/KFSM/KFYV/KXNA SITES GENERALLY BETWEEN 20Z-00Z. MVFR TO OCCASIONAL IFR CIGS/VSBYS LIKELY IN AND NEAR STORMS. && .PREV DISCUSSION... /ISSUED 1113 AM CDT THU OCT 1 2009/ ..UPDATE... DISCUSSION... COLD FRONT HAS ESSENTIALLY CAUGHT THE DRYLINE AND CURRENTLY EXTENDS FROM CNTRL OSAGE COUNTY INTO FAR SWRN OK...JUST A BIT FASTER THAN SUGGESTED BY GUIDANCE. WARM SECTOR REMAINS CAPPED AT THIS TIME...AND LATEST LOCAL MODEL SUGGESTS COLD FRONT DEVELOPMENT AROUND 18-20Z...GENERALLY ALONG OR PERHAPS JUST E OF THE HIGHWAY 75 CORRIDOR. SUPERCELL DEVELOPMENT REMAINS POSSIBLE WITH THE INITIAL STORMS...WITH A TRANSISTION TO A BROKEN LINE OF STORMS LATER THIS AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... TUL 47 75 44 73 / 0 0 0 10 FSM 46 75 46 75 / 40 0 0 10 MLC 48 76 46 76 / 10 0 0 10 BVO 38 72 38 71 / 0 0 0 0 FYV 43 69 39 69 / 10 0 0 0 BYV 46 68 42 69 / 30 0 0 0 MKO 42 73 46 73 / 10 0 0 10 MIO 44 70 43 69 / 0 0 0 0 F10 48 74 46 75 / 0 0 0 10 HHW 52 78 49 78 / 40 0 0 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...99 LONG TERM....99 AVIATION...18
Hazardous weather outlook, Oct 1, 1:00 PM CDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
100 PM CDT THU OCT 1 2009
ARZ001-002-010-011-019-020-029-OKZ049-053>076-021000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
100 PM CDT THU OCT 1 2009
...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON ACROSS PARTS OF
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 2 PM.
AREA AT GREATEST RISK...EAST OF NOWATA TO HENRYETTA LINE.
FLASH FLOOD.
RISK...LIMITED.
AREA...FAR EASTERN OKLAHOMA...SOUTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS.
ONSET...AFTER 2 PM.
HEAVY RAIN.
RISK...LIMITED.
AREA...FAR EASTERN OKLAHOMA...SOUTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS.
ONSET...AFTER 2 PM.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
EARLY THIS AFTERNOON A COLD FRONT STRETCHED FROM NOWATA COUNTY INTO
TULSA COUNTY AND SOUTHWEST IN THE OKLAHOMA CITY REGION. CAP STRENGTH
HAS HELD CONVECTION IN CHECK SO FAR...AND EXPECT INITIAL CONVECTIVE
DEVELOPMENT BETWEEN 1 AND 3 PM AS FRONTAL LIFT PERSISTS. LOW-LEVEL
WINDS FIELDS REMAIN SUGGESTIVE OF SUPERCELLULAR STRUCTURE WITH THE
INITIAL STORMS...ALTHOUGH EXPECT AN EVENTUAL TRANSITION TO LINEAR
MODE LATER THIS AFTERNOON AS THE STORMS PROGRESS INTO FAR EASTERN
OKLAHOMA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. DAMAGING WINDS
AND LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER THREAT.
THE SEVERE WEATHER THREAT WILL BE WINDING DOWN ACROSS WESTERN
ARKANSAS BY EARLY THIS EVENING.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...HIGH WIND POTENTIAL.
SATURDAY THROUGH WEDNESDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
QUIET AND COOL WEATHER IS ON TAP FOR FRIDAY AND SATURDAY. MOISTURE
WILL BEGIN TO RETURN NORTH SATURDAY NIGHT...AHEAD OF A DEEP UPPER
LOW ACROSS THE WESTERN STATES. THUNDERSTORM CHANCES WILL INCREASE
EARLY NEXT WEEK...WITH ANOTHER COLD FRONT FORECAST TO PUSH INTO THE
REGION BY TUESDAY.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Oct 1, 1:03 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
103 PM CDT THU OCT 1 2009
OKZ060-061-067-011845-
ROGERS OK-TULSA OK-WAGONER OK-
103 PM CDT THU OCT 1 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 145 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN WAGONER...SOUTHWESTERN ROGERS AND TULSA
AT 102 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
TULSA...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...TULSA...CATOOSA...VERDIGRIS...JENKS AND
BROKEN ARROW.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3632 9557 3608 9557 3600 9602 3621 9601
TIME...MOT...LOC 1802Z 255DEG 27KT 3612 9594Special weather statement, Oct 1, 1:25 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
125 PM CDT THU OCT 1 2009
OKZ060-064-066-067-070-011900-
CREEK OK-MUSKOGEE OK-OKMULGEE OK-TULSA OK-WAGONER OK-
125 PM CDT THU OCT 1 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 200 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN OKMULGEE...WAGONER...SOUTHEASTERN CREEK AND TULSA
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE
AT 125 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM BIXBY TO BEGGS...MOVING EAST AT 30 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...TULSA...
LIBERTY...PRESTON...BEGGS...BALD HILL...HECTORVILLE...LEONARD...
BIXBY...CHOSKA...PORTER...STONEBLUFF...REDBIRD...COWETA...ONETA...
MOUNDS...JAMESVILLE...TAFT AND HASKELL.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3608 9532 3575 9549 3566 9627 3601 9594
TIME...MOT...LOC 1825Z 262DEG 27KT 3595 9589 3574 9608Special weather statement, Oct 1, 1:53 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
153 PM CDT THU OCT 1 2009
OKZ065-066-071-011930-
MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-
153 PM CDT THU OCT 1 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 230 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN OKMULGEE
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN OKFUSKEE
IN SOUTHEAST OKLAHOMA
NORTHWESTERN MCINTOSH
AT 153 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 5 MILES NORTH OF PHAROAH TO 4 MILES SOUTH OF
BEARDEN...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...WILSON...WELEETKA...BEARDEN...CLEARVIEW...
PHAROAH...HENRYETTA...BRYANT...DEWAR...HOFFMAN...GRAYSON...
SCHULTER...HITCHITA AND COUNCIL HILL.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3555 9616 3556 9556 3527 9594 3526 9599
3529 9599 3529 9635 3529 9643 3530 9644
3531 9644
TIME...MOT...LOC 1853Z 264DEG 27KT 3549 9613 3528 9637The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 1, 1:03 PM CDT | Special Weather Statement | TSA | Tulsa | 42 min |
| Oct 1, 1:25 PM CDT | Special Weather Statement | TSA | Wagoner | 35 min |
| Oct 1, 1:53 PM CDT | Special Weather Statement | TSA | Okmulgee | 37 min |
| Oct 1, 2:20 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Wagoner | 40 min |
| Oct 1, 2:35 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 55 min |
| Oct 1, 2:37 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 23 min |
| Oct 1, 2:55 PM CDT | Special Weather Statement | TSA | Cherokee | 35 min |
| Oct 1, 2:56 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 34 min |
| Oct 1, 3:19 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 56 min |
| Oct 1, 3:20 PM CDT | Special Weather Statement | TSA | Adair | 25 min |
| Oct 1, 3:27 PM CDT | Special Weather Statement | TSA | Haskell, Pittsburg | 33 min |
| Oct 1, 3:30 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg | 60 min |
| Oct 1, 4:06 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore | 54 min |
| Oct 1, 4:12 PM CDT | Special Weather Statement | TSA | Pushmataha | 33 min |
| Oct 1, 4:37 PM CDT | Special Weather Statement | TSA | Pushmataha | 38 min |
| Oct 1, 4:40 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 65 min |
| Oct 1, 4:44 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 61 min |
| Oct 1, 4:58 PM CDT | Special Weather Statement | TSA | LeFlore | 32 min |
| Oct 1, 5:25 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 65 min |
| Oct 1, 5:38 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 42 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.